Alert archive / Oregon / Small Craft Advisories in 2016
Small Craft Advisory 40, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Mar 29, 2016, 3:00 AM PDT. It took effect at Mar 29, 2016, 1:06 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2016, 3:00 AM PDT (10:00 UTC)
- In effect from
- Mar 29, 2016, 1:06 PM PDT
- Expired
- Mar 29, 2016, 11:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
880 WHUS76 KMFR 291000 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 300 AM PDT TUE MAR 29 2016 PZZ356-292300- /O.CAN.KMFR.SC.Y.0039.000000T0000Z-160330T0300Z/ /O.NEW.KMFR.SC.Y.0040.160329T2100Z-160330T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 300 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS...NORTH WINDS WILL WEAKEN SLIGHTLY EARLY THIS MORNING THEN INCREASE INTO THIS EVENING. SPEEDS WILL BE 15 TO 25 KT NEAR SHORE...OTHERWISE 20 TO 30 KT WITH A PERIOD OF GALE FORCE GUSTS POSSIBLE WHEN WINDS PEAK THIS EVENING. * SEAS...8 TO 10 FEET THROUGH THIS EVENING WITH A COMBINATION OF STEEP WIND WAVES AND A MODERATE NORTHWEST SWELL AT 11 SECONDS. * AREAS AFFECTED...MOST OF THE WATERS WILL BE AFFECTED WITH THE STRONGEST WINDS AND HIGHEST SEAS BEYOND 5 NM FROM SHORE AND ALSO NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ370-292300- /O.NEW.KMFR.SC.Y.0040.160329T2100Z-160330T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 300 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS...NORTH WINDS WILL WEAKEN SLIGHTLY EARLY THIS MORNING THEN INCREASE INTO THIS EVENING. SPEEDS WILL BE 20 TO 30 KT WITH A PERIOD OF GALE FORCE GUSTS POSSIBLE IN THE SOUTHERN PORTION OF THE WATERS WHEN WINDS PEAK THIS EVENING. * SEAS...7 TO 10 FEET THROUGH THIS EVENING WITH A COMBINATION OF STEEP WIND WAVES AND A MODERATE NORTHWEST SWELL AT 11 SECONDS. * AREAS AFFECTED...WINDS AND SEAS WILL REACH ADVISORY LEVELS SOUTH OF CAPE ARAGO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-292300- /O.EXB.KMFR.SC.Y.0039.160329T2100Z-160330T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 300 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS...NORTH WINDS WILL WEAKEN SLIGHTLY EARLY THIS MORNING THEN INCREASE INTO THIS EVENING. SPEEDS WILL BE 15 TO 25 KT. * SEAS...7 TO 10 FEET THROUGH THIS EVENING WITH A COMBINATION OF STEEP WIND WAVES AND A MODERATE NORTHWEST SWELL AT 11 SECONDS. * AREAS AFFECTED...THE WATERS SOUTH OF CAPE ARAGO BEYOND 5 NM FROM SHORE WILL BE AFFECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-292300- /O.EXT.KMFR.SC.Y.0039.000000T0000Z-160330T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 300 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT THROUGH 5 AM PDT WEDNESDAY. * WINDS...NORTH WINDS 20 TO 30 KT WITH A SLIGHT DECREASE EARLY THIS MORNING THEN AN INCREASE INTO THIS EVENING BEFORE SLOWLY WEAKENING LATE TONIGHT. A PERIOD OF GALE FORCE GUSTS IS POSSIBLE IN THE EASTERN AND SOUTHERN PORTION OF THE WATERS WHEN WINDS PEAK THIS EVENING. * SEAS...8 TO 11 FEET THROUGH EARLY WEDNESDAY MORNING WITH A COMBINATION OF STEEP WIND WAVES AND A MODERATE NORTHWEST SWELL AT 11 SECONDS. * AREAS AFFECTED...ALMOST ALL OF THE AREA WILL BE AFFECTED WITH THE WEAKEST WINDS IN THE NORTHWEST PORTION OF THE WATERS AND THE STRONGEST IN THE SOUTHEAST PORTION. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
896 WHUS76 KMFR 291830 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1130 AM PDT TUE MAR 29 2016 PZZ356-370-300600- /O.CON.KMFR.SC.Y.0040.160329T2100Z-160330T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1130 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH WINDS WILL INCREASE EARLY THIS AFTERNOON AND CONTINUE INTO LATE THIS EVENING. SPEEDS WILL BE 15 TO 25 KT NEAR SHORE...OTHERWISE 20 TO 30 KT WITH A PERIOD OF GALE FORCE GUSTS POSSIBLE WHEN WINDS PEAK THIS EVENING. * SEAS...8 TO 10 FEET THROUGH THIS EVENING WITH A COMBINATION OF STEEP WIND WAVES AND A MODERATE NORTHWEST SWELL AT 11 SECONDS. * AREAS AFFECTED...MOST OF THE WATERS WILL BE AFFECTED WITH THE STRONGEST WINDS AND HIGHEST SEAS BEYOND 5 NM FROM SHORE AND ALSO NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-300600- /O.CON.KMFR.SC.Y.0039.160329T2100Z-160330T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1130 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS EARLY THIS AFTERNOON INTO THIS EVENING. * SEAS...8 TO 10 FEET THROUGH THIS EVENING WITH A COMBINATION OF STEEP WIND WAVES AND A MODERATE NORTHWEST SWELL AT 11 SECONDS. * AREAS AFFECTED...THE WATERS SOUTH OF CAPE ARAGO BEYOND 5 NM FROM SHORE WILL BE AFFECTED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-300730- /O.CON.KMFR.SC.Y.0039.000000T0000Z-160330T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1130 AM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NORTH WINDS INCREASE INTO THIS EVENING BEFORE SLOWLY WEAKENING LATE TONIGHT. A PERIOD OF GALE FORCE GUSTS IS POSSIBLE IN THE EASTERN AND SOUTHERN PORTION OF THE WATERS WHEN WINDS PEAK THIS EVENING. * SEAS...9 TO 11 FEET THROUGH LATE TONIGHT FROM A COMBINATION OF STEEP WIND WAVES AND A MODERATE NORTHWEST SWELL AT 11 SECONDS. * AREAS AFFECTED...ALMOST ALL OF THE AREA WILL BE AFFECTED WITH THE STRONGEST IN THE SOUTHEAST PORTION OF THE ZONE. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
326 WHUS76 KMFR 292006 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 106 PM PDT TUE MAR 29 2016 PZZ370-300600- /O.NEW.KMFR.SW.Y.0045.160329T2006Z-160330T1200Z/ /O.EXT.KMFR.SC.Y.0040.160329T2006Z-160330T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 106 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS...NORTH 25 TO 30 KT WITH HIGHER GUSTS NEAR CAPE BLANCO. ELSEWHERE: NORTH 15 TO 25 KT. WINDS DIMINISH TONIGHT. * SEAS...STEEP AND CHOPPY AT 9 TO 10 FEET NEAR CAPE BLANCO AND 7 TO 9 FEET ELSEWHERE. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED THROUGH THIS EVENING NEAR CAPE BLANCO. WINDS DIMINISH TONIGHT, BUT SEAS REMAIN STEEP AND CHOPPY THROUGH EARLY WEDNESDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-300600- /O.NEW.KMFR.SW.Y.0045.160329T2006Z-160330T0600Z/ /O.EXT.KMFR.SC.Y.0039.160329T2006Z-160330T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 106 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT TONIGHT... * WINDS...NORTH 25 TO 30 KT WITH HIGHER GUSTS NEAR CAPE BLANCO. ELSEWHERE: NORTH 15 TO 25 KT. * SEAS...STEEP AND CHOPPY AT 9 TO 10 FEET NEAR CAPE BLANCO AND 7 TO 9 FEET ELSEWHERE. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED THROUGH THIS EVENING BEYOND 5 NM FROM SHORE AND RIGHT UP TO THE SHORE NEAR CAPE BLANCO. WINDS AND SEAS DIMINISH OVERNIGHT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-300600- /O.NEW.KMFR.SW.Y.0045.160329T2006Z-160330T1800Z/ /O.EXT.KMFR.SC.Y.0039.000000T0000Z-160330T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 106 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY... * WINDS...NORTH 25 TO 30 KT WITH GUSTS TO 35 KT THROUGH THIS EVENING, THEN DIMINISHING TO 15 TO 25 KT OVERNIGHT. * SEAS...STEEP AND CHOPPY AT 10 TO 12 FEET. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED THROUGH THIS EVENING SOUTH OF GOLD BEACH AND BETWEEN 10 AND 25 NM FROM SHORE. WINDS DIMINISH TONIGHT BUT SEAS REMAIN STEEP AND CHOPPY THROUGH WEDNESDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-300600- /O.EXT.KMFR.SC.Y.0040.160329T2006Z-160330T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 106 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT TONIGHT... * WINDS...NORTH 25 TO 30 KT WITH GUSTS TO 35 KT THROUGH THIS EVENING, THEN DIMINISHING TO 15 TO 25 KT OVERNIGHT. * SEAS...STEEP AND CHOPPY AT 10 TO 12 FEET. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED THROUGH THIS EVENING SOUTH OF GOLD BEACH AND BEYOND 2 NM FROM SHORE. WINDS AND SEAS DIMINISH TONIGHT. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
848 WHUS76 KMFR 300547 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1047 PM PDT TUE MAR 29 2016 PZZ370-301200- /O.EXP.KMFR.SC.Y.0040.000000T0000Z-160330T0600Z/ /O.CON.KMFR.SW.Y.0045.000000T0000Z-160330T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1047 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * SEAS...STEEP AND CHOPPY AT 7 TO 8 FEET. * AREAS AFFECTED AND TIMING...STEEP SEAS WILL AFFECT AREAS BEYOND 10 NM FROM SHORE TONIGHT INTO EARLY WEDNESDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-300700- /O.EXP.KMFR.SC.Y.0039.000000T0000Z-160330T0600Z/ /O.EXP.KMFR.SW.Y.0045.000000T0000Z-160330T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1047 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 11 PM PDT THIS EVENING... WINDS AND SEAS WILL CONTINUE TO GRADUALLY LOWER TONIGHT. $$ PZZ376-301800- /O.EXP.KMFR.SC.Y.0039.000000T0000Z-160330T0600Z/ /O.CON.KMFR.SW.Y.0045.000000T0000Z-160330T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1047 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... * SEAS...STEEP AND CHOPPY AT 7 TO 9 FEET. * AREAS AFFECTED AND TIMING...STEEP SEAS WILL AFFECT AREAS BEYOND 10 NM FROM SHORE TONIGHT INTO EARLY WEDNESDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-300700- /O.EXP.KMFR.SC.Y.0040.000000T0000Z-160330T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1047 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 11 PM PDT THIS EVENING... WINDS AND SEAS WILL CONTINUE TO GRADUALLY LOWER TONIGHT. $$ HTTP://WWW.WEATHER.GOV/MEDFORD
005 WHUS76 KMFR 300558 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1058 PM PDT TUE MAR 29 2016 PZZ370-301200- /O.EXP.KMFR.SC.Y.0040.000000T0000Z-160330T0600Z/ /O.CON.KMFR.SW.Y.0045.000000T0000Z-160330T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1058 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * SEAS...STEEP AND CHOPPY AT 7 TO 8 FEET. * AREAS AFFECTED AND TIMING...STEEP SEAS WILL AFFECT AREAS BEYOND 10 NM FROM SHORE TONIGHT INTO EARLY WEDNESDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-300700- /O.EXP.KMFR.SC.Y.0039.000000T0000Z-160330T0600Z/ /O.EXP.KMFR.SW.Y.0045.000000T0000Z-160330T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1058 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 11 PM PDT THIS EVENING... WINDS AND SEAS WILL CONTINUE TO GRADUALLY LOWER TONIGHT. $$ PZZ376-301800- /O.EXP.KMFR.SC.Y.0039.000000T0000Z-160330T0600Z/ /O.CON.KMFR.SW.Y.0045.000000T0000Z-160330T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1058 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY... * SEAS...STEEP AND CHOPPY AT 7 TO 9 FEET. * AREAS AFFECTED AND TIMING...STEEP SEAS WILL AFFECT AREAS BEYOND 10 NM FROM SHORE TONIGHT INTO WEDNESDAY MORNING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-300700- /O.EXP.KMFR.SC.Y.0040.000000T0000Z-160330T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1058 PM PDT TUE MAR 29 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 11 PM PDT THIS EVENING... WINDS AND SEAS WILL CONTINUE TO GRADUALLY LOWER TONIGHT. $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 8:37 PM PDT, 6 hours 23 minutes earlier.
Area forecast discussion, Mar 28, 8:37 PM PDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
837 PM PDT MON MAR 28 2016
.DISCUSSION...EVENING UPDATE. UPPER LEVEL LOW CONTINUES TO MEANDER
TO THE EAST TONIGHT. SATELLITE IMAGES ARE CURRENTLY SHOWING THE
UPPER LEVEL CLOUDS HITTING A SUBSIDENCE WALL...BUT A VORT LOBE
SWINGING DOWN FROM THE COAST WILL MERGE WITH ANOTHER SWINGING AROUND
FROM THE UPPER LOW OVERNIGHT...MEETING OVER LAKE THE EAST SIDE. WITH
THIS IN MIND HAVE KEPT A SLIGHT CHANCE IN THAT AREA AND REMOVED ANY
MENTION FROM THE CASCADES WESTWARD WITH THE MT SHASTA ARE BEING THE
EXCEPTION. SVEN
&&
.AVIATION...FOR THE 29/00Z TAF CYCLE...WEAK INSTABILITY WILL PRODUCE
SCATTERED CUMULUS AND ISOLATED LIGHT SHOWERS OVER THE AREA THROUGH
THIS EVENING. HOWEVER, CONDITIONS ARE EXPECTED TO REMAIN VFR AT ALL
TERMINALS THROUGH THE TAF PERIOD. OTH AND PERHAPS RBG WILL SEE SOME
LOWERING CIGS, BUT CLOUDS SHOULD STAY SCATTERED. GUSTY NORTH WINDS
WILL ALSO CONTINUE AT ALL TERMINALS THROUGH EARLY EVENING. -SMITH
&&
.MARINE...UPDATED 400 PM PDT MON 28 MAR 2016...A THERMAL TROUGHING
PATTERN WILL DEVELOP FOR THE NEXT TWO DAYS RESULTING IN MODERATE
SEAS AND SOME SMALL CRAFT CONDITIONS FOR THE WATERS TODAY AND THE
SOUTHERN WATERS TUESDAY. WEAK THERMAL TROUGHING WILL CONTINUE INTO
WEDNESDAY BEFORE HIGH PRESSURE BEGINS TO BUILD FOR THE REMAINDER OF
THE WEEK. NO MAJOR HEADLINES EXPECTED TOWARDS THE TAIL END OF THE
WEEK. -SMITH
&&
.PREV DISCUSSION... /ISSUED 219 PM PDT MON MAR 28 2016/
DISCUSSION...
SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...TWO MAIN ISSUES ARE
EXPECTED DURING THE SHORT TERM: GUSTY WINDS EAST OF THE CASCADES ON
TUESDAY, AND COLD OVERNIGHT VALLEY TEMPERATURES WEST OF THE CASCADES
TONIGHT THROUGH THURSDAY MORNING. HAVE ISSUED A WIND ADVISORY FOR
THE AFFECTED AREAS TUESDAY AFTERNOON, BUT HAVE HELD OFF ON FROST OR
FREEZE HEADLINES FOR THE VALLEYS, AS TEMPERATURES ARE NOT EXPECTED
TO DROP TO VALUES CRITICAL TO CURRENT AGRICULTURE.
CURRENTLY, SOME LIGHT SHOWERS ARE ONGOING ACROSS THE REGION,
PRIMARILY ALONG THE NORTH AND WEST FACING SLOPES, BUT PRECIPITATION
AMOUNTS ARE LIGHT AND SHOULD CONTINUE TO TAPER OFF THROUGH TONIGHT
AND TOMORROW MORNING. THERE HAVE BEEN SOME REPORTS OF LIGHT SNOW,
GENERALLY AROUND 2500 FEET IN ELEVATION AND ABOVE, BUT SO FAR THERE
HAVE NOT BEEN ANY SIGNIFICANT ACCUMULATIONS, AND NONE ARE EXPECTED.
SOME LIGHT SNOW IS POSSIBLE OVER FAR EASTERN MODOC AND FAR
SOUTHEASTERN LAKE COUNTY TOMORROW, BUT AGAIN, VERY LITTLE
ACCUMULATION IS FORECAST.
NORTHWEST WINDS TODAY WILL SHIFT TO THE NORTH TOMORROW, AND THEN
WILL BECOME MORE EASTERLY BY WEDNESDAY. THIS DOWNSLOPING FLOW
PATTERN, ALONG WITH A DEVELOPING THERMAL TROUGH, WILL BRING WARMING
TEMPERATURES TO THE WEST SIDE THROUGH THE WEEK. OVERNIGHT
TEMPERATURES WILL DROP INTO THE THIRTIES WITHIN THE VALLEYS, BUT DUE
TO A STRONG TEMPERATURE INVERSION, HIGHER ELEVATIONS WILL SEE A
STEADY WARMING OF OVERNIGHT LOWS THROUGH THURSDAY NIGHT. WHILE
SCATTERED FROST IS LIKELY IN THE WEST SIDE VALLEYS, FREEZING
TEMPERATURES ARE NOT EXPECTED TO BE WIDESPREAD, AND THOSE LOCATIONS
THAT DO DROP TO FREEZING OR BELOW WILL ONLY DO SO FOR A SHORT TIME.
OTHERWISE, THE MAJOR EFFECT OF THE EASTERLY WINDS WILL BE MOSTLY
CLEAR SKIES AND DRY CONDITIONS THROUGH THE REMAINDER OF THE SHORT
TERM. -BPN
LONG TERM...FRIDAY THROUGH MONDAY...A STRONG RIDGE ALOFT WILL
PROVIDE ONE MORE REALLY WARM DAY ON FRIDAY FOR AREAS INLAND FROM THE
COAST. THE UPPER RIDGE AND ASSOCIATED SURFACE THERMAL TROUGH WILL BE
IN THE PROCESS OF MOVING TO THE EAST FRIDAY, AND A WEAK FRONT WILL
APPROACH THE COAST LATE IN THE DAY. AS IT RUNS INTO THE RIDGE, THIS
FRONT WILL NOT LIKELY HOLD TOGETHER LONG ENOUGH TO PRODUCE ANY RAIN
AT THE COAST FRIDAY, BUT ONSHORE FLOW WILL KEEP IT ON THE COOL SIDE.
THE RIDGE WILL MOVE EAST OF US OVER THE WEEKEND AND OPEN THE DOOR TO
PRECIPITATING SYSTEMS FROM THE PACIFIC. THE MODELS HAVE BACKED OFF
ON THE STRENGTH OF THE ENSUING SYSTEMS, SO WE DON'T EXPECT MUCH RAIN
OR SNOW, BUT TEMPERATURES WILL COOL BACK TO AROUND NORMAL OVER THE
WEEKEND. THE FIRST SYSTEM OF ENOUGH SIGNIFICANCE TO PRODUCE
WIDESPREAD PRECIPITATION WILL LIKELY HOLD OFF UNTIL EARLY NEXT WEEK,
BUT THE MODELS DIFFER ON HOW SOON SUCH A SYSTEM ARRIVES. THE EUROPEAN
MODEL SHOWS ONE ON MONDAY, THE GFS HOLDS OFF UNTIL TUESDAY, AND THE
CANADIAN WOULD HAVE RAIN BOTH DAYS. POPS FOR LATER MONDAY AND MONDAY
NIGHT WERE RAISED TO AT LEAST CLIMO. -WRIGHT
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 11 AM TO 8 PM PDT TUESDAY FOR ORZ030-031.
CA...WIND ADVISORY FROM 11 AM TO 8 PM PDT TUESDAY FOR CAZ085.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 8 PM PDT TUESDAY FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
EVENING FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY UNTIL 11 PM PDT THIS EVENING FOR PZZ370.
BPN/TRW/CZSThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 1:06 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 20 hr |
Nearby
Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.